I would like some help I need to know what I should use for my bum it's red & so is the hole inside it. When I go to the washroom it's very sore. Is this a common thing that happens when you have Colitis? Will I be able to clear this up and will it keep coming back? I want to feel better soon as possible. Please get back to me and let me know.
Colitis, during one of it's ugly flare-ups, can cause very frequent bowel movements. The reslut of this increased frequency causes increased wiping. This can lead to some irritation in that area. Also, colitis can cause small anal fisures. These are small "cracks" in the sensitive tissue of the anus and when you continually wipe or pass stool through that area, this obviously will irritate it. This is just a SCENARIO that can happen. I suffered with colitis for a long time and experienced many unpleasent effects during that time. What is the name of the medication you are on? Hope all works out for you. Take care...and be healthy.
I'm using the medication for my bum it's called proctosedyl supporties it goes away then it comes back. I didn't have this a the start of my colitis why is it just coming now. I don't go to the washroom for the colitis only twice a day because my colitis is under control. But this bum problem I would like to put a end to it.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.